Volume 12, issue 2 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 27
Issue 9, 3387–3831
Issue 8, 2937–3385
Issue 7, 2497–2936
Issue 6, 2049–2496
Issue 5, 1657–2048
Issue 4, 1273–1655
Issue 3, 823–1272
Issue 2, 417–821
Issue 1, 1–415

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
The shape of hyperbolic Dehn surgery space

Craig D Hodgson and Steven P Kerckhoff

Geometry & Topology 12 (2008) 1033–1090
Bibliography
1 M Atiyah, Elliptic boundary value problems, Annals of Math. Studies 57, Princeton University Press (1965) MR0198494
2 S Boyer, X Zhang, On Culler-Shalen seminorms and Dehn filling, Ann. of Math. $(2)$ 148 (1998) 737 MR1670053
3 J F Brock, K W Bromberg, On the density of geometrically finite Kleinian groups, Acta Math. 192 (2004) 33 MR2079598
4 K Bromberg, Hyperbolic cone-manifolds, short geodesics, and Schwarzian derivatives, J. Amer. Math. Soc. 17 (2004) 783 MR2083468
5 K Bromberg, Projective structures with degenerate holonomy and the Bers density conjecture, Ann. of Math. $(2)$ 166 (2007) 77 MR2342691
6 D Cooper, M Culler, H Gillet, D D Long, P B Shalen, Plane curves associated to character varieties of $3$-manifolds, Invent. Math. 118 (1994) 47 MR1288467
7 M Culler, P B Shalen, Varieties of group representations and splittings of $3$-manifolds, Ann. of Math. $(2)$ 117 (1983) 109 MR683804
8 C D Hodgson, Degeneration and regeneration of geometric structures on $3$–manifolds, PhD thesis, Princeton University (1986)
9 C D Hodgson, S P Kerckhoff, Rigidity of hyperbolic cone-manifolds and hyperbolic Dehn surgery, J. Differential Geom. 48 (1998) 1 MR1622600
10 C D Hodgson, S P Kerckhoff, Harmonic deformations of hyperbolic 3-manifolds, from: "Kleinian groups and hyperbolic 3-manifolds (Warwick, 2001)", London Math. Soc. Lecture Note Ser. 299, Cambridge Univ. Press (2003) 41 MR2044544
11 C D Hodgson, S P Kerckhoff, Universal bounds for hyperbolic Dehn surgery, Ann. of Math. $(2)$ 162 (2005) 367 MR2178964
12 L Hörmander, Linear partial differential operators, Springer Verlag (1976) MR0404822
13 W D Neumann, D Zagier, Volumes of hyperbolic three-manifolds, Topology 24 (1985) 307 MR815482
14 J Purcell, Cusp shapes under cone deformation arXiv:math/0410233v3
15 M Spivak, A comprehensive introduction to differential geometry. Vol. III, Publish or Perish (1979) MR532832
16 W Thurston, The geometry and topology of three-manifolds, Princeton Univ. Math. Dept. Lecture Notes (1979)